# SDR SWAA2022020425770

- Difficulty date: November 15, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 32,995 hours, 15,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Lt Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRAKE ASSY PANEL AT STA 540 LEFT OF BL 0 CRACKED / REMOVED AND REPLACED FLOOR SUPPORT BRAKE ASSY PANEL AT STA 540 LEFT OF BL 0 IAW SRM 51-40-02
